# SDR 95ZZZX921

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8463X
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8229009
- Engine: Lyc TIO540S1AD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Part number: LW14729
- Condition: Loose
- Location: Engine Oil
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE EMERGENCY LANDING DUE TO MASSIVE OIL LEAK FROM ENGINE.  UPON LANDING, PILOT CHECKED THE ENGINE OIL AND STATED DIPSTICK SEEMED TO BE LOOSE.  ACFT WAS MOVED INTO A HANGAR, THE COWLING REMOVED, AND THE ENGINE WASHED DOWN.  INSPECTION REVEALED NO VISIBLE ENGINE DEFECTS.  A BREATHER CHECK WAS PERFORMED AND FOUND SATISFACTORY.
